1mg, best e pharmacy in India
MRP: Rs. 42.35 for 1 bottle(s) (60 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for PARASAFE

Paracetamol(250 mg)

food interaction for PARASAFE

alcohol interaction for PARASAFE

pregnancy interaction for PARASAFE

lactation interaction for PARASAFE

food
alcohol
pregnancy
lactation
It is better to take Parasafe 250mg syrup with food.
Parasafe 250mg syrup may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Parasafe 250mg syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Parasafe 250mg syrup is probably safe to use during breastfeeding. Please consult your doctor.
SAFE

SALT INFORMATION for PARASAFE

Paracetamol(250 mg)

Uses

Parasafe 250mg syrup is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Parasafe 250mg syrup belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Parasafe 250mg syrup reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

SUBSTITUTES for PARASAFE

29 Substitutes
Sorted By
RelevancePrice
  • BABYGESIC 250 MG SYRUP
    (60 ML syrup in bottle)
    Meyer Organics Pvt Ltd
    Rs. 0.63/ML of syrup
    generic_icon
    Rs. 38
    save 10% more per ML of syrup
  • MEDOMOL DS SYRUP
    (60 ML syrup in bottle)
    Medo Pharma
    Rs. 0.62/ML of syrup
    generic_icon
    Rs. 37.50
    save 11% more per ML of syrup
  • FEBREX DS 250MG SYRUP
    (60 ML syrup in bottle)
    Indoco Remedies Ltd
    Rs. 0.65/ML of syrup
    generic_icon
    Rs. 39.10
    save 8% more per ML of syrup
  • TYFY 250MG SYRUP
    (60 ML syrup in bottle)
    Vanguard Therapeutics Pvt Ltd
    Rs. 0.63/ML of syrup
    generic_icon
    Rs. 37.89
    save 11% more per ML of syrup
  • PARASUIT 250MG SYRUP
    (60 ML syrup in bottle)
    Burnet Pharmaceuticals P Ltd
    Rs. 0.68/ML of syrup
    generic_icon
    Rs. 40.81
    save 4% more per ML of syrup

Top Physicians

  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
    4.6
  • Dr. R. S. Rawat
    MBBS, MD
    4.5
  • Dr. R. R. Dutta
    MBBS, MD
    4.4
  • Dr. P. R. Aryan
    MBBS, Diploma
    4.3

Expert advice for PARASAFE

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for PARASAFE

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Top Medicines Prescribed with PARASAFE 250MG SYRUP

Articles


Content on this page was last updated on 21 August, 2014, by Dr. Varun Gupta (MD Pharmacology)